# SDR 2001F00502

- Difficulty date: June 6, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 162769
- Condition: Inoperative
- Location: Cockpit
- Part time: 558 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER IS INOPERATIVE.  READS 100 FEET TO 150 FEET LOW. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
